Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Harsha Bone

MBBS

Nephrologist, Thane

0 at clinic
Book Appointment
Call Doctor
Dr. Harsha Bone MBBS Nephrologist, Thane
0 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies....more
To provide my patients with the highest quality healthcare, I'm dedicated to the newest advancements and keep up-to-date with the latest health care technologies.
More about Dr. Harsha Bone
Dr. Harsha Bone is a trusted Nephrologist in Kalyan West, Thane. She studied and completed MBBS . You can visit her at Shreedevi Hospital in Kalyan West, Thane. Book an appointment online with Dr. Harsha Bone on Lybrate.com.

Lybrate.com has a number of highly qualified Nephrologists in India. You will find Nephrologists with more than 42 years of experience on Lybrate.com. Find the best Nephrologists online in Thane. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - - -

Location

Book Clinic Appointment with Dr. Harsha Bone

Shreedevi Hospital

Aakash Arcade, Dr. Deepak Sheety Road, Kalyan West. Landmark: Near Bhanu-Sagar Theatre, ThaneThane Get Directions
...more

Shree Devi Hospital

Akash Arcade, Near Bhanusagar Theatre, Dr Deepak Shetty Road, Kalyan. Landmark : Bhanusagar TheatreThane Get Directions
0 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Harsha Bone

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hello sir/madam, I have consulted you already. Now I have meet from another doctor and again checkup then found the stone size is 5mm in left side kidney in deep. So please guide me, either operation is needed for this size of stone or this can be removed by medicine. Please give me a proper advise. Thanks, Sushil Kumar.

DHMS (Diploma in Homeopathic Medicine and Surgery)
Homeopath, Ludhiana
Hello sir/madam, 

I have consulted you already. Now I have meet  from another doctor and again checkup then found th...
As the ssize of the stone i just 5MM ,no need of surgery,it can be removed with some very effective homoeopathic treatment in 60-90 days.
2 people found this helpful
Submit FeedbackFeedback

I frequently drink water and do urine can it be the symptoms of diabetes and should I do to avoid diabetes if so.

Fellowship in Diabetes, MD Physician
General Physician, Ahmedabad
I frequently drink water and do urine can it be the symptoms of diabetes and should I do to avoid diabetes if so.
You don't need to worry about the diabetes unless n untill you get it confirmed. For that get an hba1c report done which will confirm your sugar status and will let you know whether you are in diabetic, pre-diabetic or non-diabetic range. You may get back once the report is done and do let me know if you have any other symptoms apart from frequency of urine and thirst. Thanks.
4 people found this helpful
Submit FeedbackFeedback

Does flavedon MR, Ivabrad 5 mg, Zocon 100 DT increase bilirubin, S.G.P.T and creatinine?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Does flavedon MR, Ivabrad 5 mg, Zocon 100 DT increase bilirubin, S.G.P.T and creatinine?
The flavedon MR, Ivabrad 5 mg, Zocon 100 DT will not increase bilirubin, S.G.P.T and creatinine . The flavedon MR, and Ivabrad 5 mg,are given for anginal pain ( chest pain due to heart ) Zocon 100 DT is an antifungal
Submit FeedbackFeedback

I have peeing many times a day though doctors confirmed in their reports that I don't have diabetes. I have a feeling that I can't stay calm if I don't pass urine, though in trickle. Suggest me a remedy.

MD - Internal Medicine
General Physician, Khammam
I have peeing many times a day though doctors confirmed in their reports that I don't have diabetes. I have a feeling...
Hello how much quantity of urine r you passing in 24 hrs. You may having an urinary tract infection. Get a complete urine examination done and consult a physician. There r many other causes of increased frequency of urination apart from diabetes. So get evaluated.
Submit FeedbackFeedback

Dear sir, I hv a urine flow problem. Am 40 yrs old nw. My urine flow is nt smoothly, it's take 2-3 break whn i passout my urine. Out of this problem, I hv nothing any other problem, lik; pain,irritations,burning etc.Please hlp me.

B.H.M.S, M.D in Homoeopathy
Homeopath, Anand
It is better to undergo urine examination and if it turns out to be normal and still the problem continues, you can think of undergoing USG.
1 person found this helpful
Submit FeedbackFeedback

When I go to the toilet to doing urine but it irritate me. How can I solve this problem?

Diploma - Urology, MS - General Surgery, MBBS
Urologist, Kochi
When I go to the toilet to doing urine but it irritate me. How can I solve this problem?
Hello and welcome to lybrate. There are several causes for irritation as you describe. Try to describe if you've burning while passing urine, if you're getting itching over the area of passing urine, or you have any problem over the skin of the penis. Treatment will depend on the type of irritation you have. Also mention your age and if you're on any other medication.
Submit FeedbackFeedback

Hello doctor When I urinate my urine smells bad & it is in dark yellow colour, is it normal, earlier I had an treatment of uti. Thanks & regards.

CCAH, BHMS
Homeopath, Palakkad
Hello doctor
When I urinate my urine smells bad & it is in dark yellow colour, is it normal, earlier I had an treatme...
Take following HOMOEOPATHIC MEDICINES for a week and revert back Rx 1.Acidum Nitricum 200 4 pills daily morning 2.Uva ursiQ 10 drops in quarter glass of water morning and night Nothing to be worried.
1 person found this helpful
Submit FeedbackFeedback

Hello, my father went whole body health check up recently. All results are normal except blood potassium. Its 5.8 His creatinine is 0.9 mg/dl and with normal urea and no protien in urine Is it fine with 5.8 potassium? I am worried a lot Please help.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Hello, my father went whole body health check up recently. All results are normal except blood potassium. Its 5.8
His...
Often a report of high blood potassium is not true hyperkalemia. Instead, it may be caused by the rupture of blood cells in the blood sample during or shortly after the blood draw. The most common cause of genuinely high potassium (hyperkalemia) is related to your kidneys, such as: Acute kidney failure. And your father's potassium is not very much increased.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from urinary incontinence since last 5 years. Doctors have prescribed dulane 20 which I am taking since last 3 years. What are the side effects of this medicine? I shall be grateful for an advice.

BHMS
General Physician,
Hello my self Dr. Ambalal patil, general physician, each medicines have its own side effects, dulane 20 is a serotonin-norepinephrine reuptake inhibitor and possible side effects are as follows:- heart- hot flush, palpitations, heart attack, hypertensive crisis, abnormal heart rhythm. Central nervous system- drowsiness, headache, dizziness, sleeplessness, fatigue, decreased appetite, lack of energy, agitation, tremor, decreased sexual activities, tingling, abnormal dreams, anxiety, migraine, elevated body temperature, sleep disorder, yawning, partial loss of sensitivity, lethargy, vertigo, aggression, anger, restless leg syndrome, seizures upon treatment discontinuation. Skin- abnormally increased perspiration, rash, itching, redness of the skin. Eye and ent- nasopharynx inflammation, pharynx and larynx pain, blurred vision, sudden eye pressure, perception of sound within the human ear in the absence of corresponding external sound gastrointestinal- nausea, dry mouth, constipation, diarrhea, vomiting, upset stomach, abdominal pain, loose stools, stomach flu, flatulence. Genitourinary- frequent daytime urination, abnormal orgasm, urinary tract infection, abnormal uterine bleeding. Hypersensitivity- anaphylactic reaction, rapid swelling (edema) of the dermis, hypersensitivity. Metabolic- loss of appetite, decreased weight, increased weight, increased sugar level in blood. Musculoskeletal- muscle cramps, musculoskeletal pain, muscle spasm, muscle pain. Respiratory- upper respiratory tract infection, cough. Miscellaneous- fever, seasonal allergy, influenza, chill/rigors. Make sure dont stop this medicine without opinion of treating doctor.
Submit FeedbackFeedback

Gastric creates more pressure in my urine bladder to urinate immediately for release pressure. That's result is gastric don't release so my stomach is full. Please Dr. Help me.

MBBS
General Physician, Mumbai
Gastric creates more pressure in my urine bladder to urinate immediately for release pressure. That's result is gastr...
Avoid spicy food in your diet and also avoid peanuts and potatoes in your diet and eat only curd rice or khichdi for few days and drink only boiled water.
1 person found this helpful
Submit FeedbackFeedback
View All Feed